[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V5 #186

I have a question regarding pump sites.  I recently switched to Velosulin 
because that is what my doctor thought was causing the burning and soreness 
at my sites.  I was using my abdomen for over a year and have now gone to my 
arms.  There is no place in my lower abdomen that I can use that does NOT 
hurt, burn or feel very sore when it gets touched.  So, I switched insulin 
and am still having the same problems.  I will have been on the pump for 2 
years in October of this year.  I was using Humalog prior to being switched.  
I do not have the same success with taking shots that I have using the pump.  
My CDE recently told me that after 9 years on the pump she has just begun to 
experience what I am in the abdomen.  Have you heard of any other pump users 
experiencing this?  I am at the end of my rope.  Thanks for your advice.  
Catherine in New Orleans, La.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml